# SDR LR7A2010122800163

- Difficulty date: December 22, 2010
- Submitted: December 28, 2010
- Operation: Air carrier
- Aircraft: N406LC
- Make and model: Lkheed 382G44K30
- Aircraft serial: 4676
- Aircraft time: 45,354 hours, 26,648 cycles
- Engine: Allsn 501D22A
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B-3 CHECK IAW JOB CARD HB3200.  FOUND CRACK IN LT UPPER WHEEL WELL BEAM CAP ANGLE AT FS 528, WL 210, LBL 63.  REPLACED WITH NEW IAW SRM SMP583 CH. 51-60 AND 51-70, NR 2-1-86.
